Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Products of hermitian matrices and symmetries


Author: Heydar Radjavi
Journal: Proc. Amer. Math. Soc. 21 (1969), 369-372
MSC: Primary 15.30
DOI: https://doi.org/10.1090/S0002-9939-1969-0240116-9
Erratum: Proc. Amer. Math. Soc. 26 (1970), 701.
MathSciNet review: 0240116
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. H. Carlson, On real eigenvalues of complex matrices, Pacific J. Math. 15 (1965), 1119-1129. MR 0188228 (32:5667)
  • [2] Chandler Davis, Separation of two linear subspaces, Acta. Sci. Math. (Szeged) 19 (1958), 172-187. MR 0098980 (20:5425)
  • [3] P. R. Halmos and S. Kakutani, Products of symmetries, Bull. Amer. Math. Soc. 64 (1958), 77-78. MR 0100225 (20:6658)
  • [4] Kenneth Hoffman and Ray Kunze, Linear algebra, Prentice-Hall, Englewood Cliffs, N. J., 1964, pp. 187-201. MR 0276251 (43:1998)
  • [5] Heydar Radjavi and James Williams, Products of self-adjoint operators, Michigan Math. J. (to appear). MR 0244801 (39:6115)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.30

Retrieve articles in all journals with MSC: 15.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0240116-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society